Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some theorems on integral currents


Author: Herbert Federer
Journal: Trans. Amer. Math. Soc. 117 (1965), 43-67
MSC: Primary 28.80; Secondary 53.80
MathSciNet review: 0168727
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.80, 53.80

Retrieve articles in all journals with MSC: 28.80, 53.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0168727-0
Article copyright: © Copyright 1965 American Mathematical Society